Fibonacci numbers and semisimple continued fraction
Commun. Korean Math. Soc. 2014 Vol. 29, No. 3, 387-399
https://doi.org/10.4134/CKMS.2014.29.3.387
Published online July 1, 2014
Eunmi Choi
Hannam University
Abstract : The ratios of any two Fibonacci numbers are expressed by means of semisimple continued fraction.
Keywords : Fibonacci sequence, Lucas sequence, continued fraction
MSC numbers : Primary 11B37, 11B39
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd